# SDR 95ZZZX1888

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7312F
- Make and model: Piper PA-28-140
- Aircraft serial: 2825231
- Engine: Lyc O320E2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupler
- Part number: 10400313
- Condition: Spring Broke
- Location: Magneto
- Part time: 1 hours
- Component: Bendix, S4LN21
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED IMPULSE COUPLER (NEW) ACCORDING TO MANUFACTURER'S INSTRUCTIONS.  AFTER LESS THAN ONE HOUR'S TIME IN SERVICE, THE INTERNAL SPRING BROKE IN TWO PIECES.  AFTER CONTACTING SUPPLIER OF PART, DISCOVERED THAT THEY HAD HAD AN IDENTICAL PART RETURNED THAT DAY WITH SAME PROBLEM AND TIME IN SERVICE.
